MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961-584
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by manufacturer for evaluation.Part not returned for evaluation.
 
Event or Problem Description
A site representative reported that while outside of surgery the tip of the clamp driver was outworn.There was no patient present at the time of the issue.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6902828
Report Number1723170-2017-03958
Device Sequence Number16258704
Product Code HAW
UDI-Device Identifier00721902467660
UDI-Public00721902467660
Combination Product (Y/N)N
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-584
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1